# SDR DALA2014091805101

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE HARNESS IS TORN.   INSTALLATION OF NEW HARNESS ACCOMPLISHED ON CARD 2040-0057-1R.
